Per citar aquest document:
Scopus: 0 cites, Web of Science: 0 cites,
Stable partitions in many division problems : the proportional and the sequential dictator solutions
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
Bergantiños Cid, Gustavo (Universidade de Vigo)
Moreno de Barreda, Inés (University of Oxford)

Data: 2014
Resum: We study how to partition a set of agents in a stable way when each coalition in the partition has to share a unit of a perfectly divisible good, and each agent has symmetric single-peaked preferences on the unit interval of his potential shares. A rule on the set of preference proles consists of a partition function and a solution. Given a preference prole, a partition is selected and as many units of the good as the number of coalitions in the partition are allocated, where each unit is shared among all agents belonging to the same coalition according to the solution. A rule is stable at a preference prole if no agent strictly prefers to leave his coalition to join another coalition and all members of the receiving coalition want to admit him. We show that the proportional solution and all sequential dictator solutions admit stable partition functions. We also show that stability is a strong requirement that becomes easily incompatible with other desirable properties like e ciency, strategy-proofness, anonymity, and non-envyness.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; submittedVersion
Matèria: Economia matemàtica ; Division Problem ; Symmetric Single-peaked Preferences ; Stable Partition
Publicat a: Theory and decision, Vol. 77 Núm. 2 (September 2014) , p. 227-250, ISSN 0040-5833

DOI: 10.1007/s11238-014-9467-7

23 p, 427.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-09, darrera modificació el 2016-06-04

   Favorit i Compartir